# SDR DALA2021120107409

- Difficulty date: November 29, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,241 hours, 30,367 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 CRACK WEB FR8-11 +Y765 IN COCKPIT. CORRECTIVE ACTION: REPLACED WEB PER A320 SRM 51-72-11. JOB COMPLETE. (2034660)
